Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Anonymous
Unregistered

Hair loss
      06/02/02 02:18 PM

Has anyone experienced profound hair loss while one medication?It's just one more of the horrific physical side effects I am going through.



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Hair loss Anonymous 06/02/02 02:18 PM
. * Re: Hair loss Anonymous   06/06/02 03:57 PM
. * horrific physical side effects Anonymous   06/03/02 02:00 PM
. * Re: horrific physical side effects Anonymous   06/03/02 02:59 PM
. * Re: Hair loss Anonymous   06/02/02 04:57 PM
. * Re: Hair loss Anonymous   06/02/02 08:57 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, gigi, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2338

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3